# SDR ASAA2014070215159

- Difficulty date: July 2, 2014
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397040
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, LBL 10, BS 328 - 344 HAS CORROSION.  ACFT GROUNDED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
